Psychology Questions


QQuestion on clonazepam: Am I experiencing withrawal symptoms, or just symptoms of my anxiety/depression prob?

I was taking clonazepam for about a month and a half , 0.5 mg at night , so it's not much . I recently took this medication and have been having a lot of problems with insomnia and panic attacks , anxiety , tremors , chest tightness , etc. My problem is: What is causing anxiety / depression this, or withdrawal of the clone. ? The seating in the lower dose has little time for withdrawal symptoms , and if so, lasting a week or just a couple of nights ?

Usually no symptoms of withdrawal (at least those who really noticable ) when coming off of drugs , except when I went effexor , but I was on a very high dose of that. The only reason I 'm asking this question is that lack of sleep is literally going crazy , and just makes me feel worse . So even though I'll be talking to my psych about it further , I thought I would get opinions / experiences of you as well: . - D

Thanks : - D

2 answers

This question still have no answer summary yet.
#1AlicePAnswered at 2012-12-09 04:32:05
It usally takes three days for this type of medication to leave their system.Yes this dose could cause some withdrawal , but I can `t stop thinking about her anixiety / depression is causing too. Good luck
#2niqueAnswered at 2013-04-26 10:58:31
You are experiencing " rebound anxiety ' caused by the withdrawal of clonazepam. Will last a good week if not more.

Usually, when going from a benzo , you do it in increments . This decreases the probability of withdrawal problems . I'm surprised your doctor did not suggest it. It is the usual way in which a drug is triggered .

You feel uncomfortable and suffering. Call your doctor now . There is no reason to continue feeling bad . Is unnecessary.

Your doctor may well say to grin and bear . However, it is good to hear this from a professional and not make guesses seconds.

It is also possible that the doctor will start with a different medication. Do not waste anymore time feeling uncomfortable . Give the doc a call now .
Anonymous Sign In Sign Up
Add Answer of
Question on clonazepam: Am I experiencing withrawal symptoms, or just symptoms of my anxiety/depression prob?

Did this answer your question? If not, ask a new question.

Related Answers